# SDR FDEA201106092178

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 B4-622
- Aircraft serial: 778
- Aircraft time: 20,904 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Part serial: 15027
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER EMERGENCY LIGHT TEST NOT FUNCTIONING.  COURIER EMERGENCY LIGHTING POWER SUPPLY REPLACED IAW AMM 33-51-14-04-0.  OP CHECKS OK.  PREMATURE REMOVAL/INSTALLATION. COURIER EMERGENCY LIGHTING POWER SUPPLY REPLACED IAW AMM 33-51-14-04-0.  OPS CHECKS OK.
